Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (792 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1992-03-31
Singular Integral Equations with Monotone Nonlinearity in Complex Lebesgue SpacesSultan N. Askhabov (1) Checheno-Ingush State University, Grozny, Azerbaidjan
By methods of monotone operator theory, existence and uniqueness theorems are proved for some classes of nonlinear singular integral equations of Cauchy’s type involving large nonline-antics in weighted complex Lebesgue spaces and also norm estimates of solutions are obtained.
Keywords: Singular operators, nonlinear singular integral equations, method of monotone operators
Askhabov Sultan: Singular Integral Equations with Monotone Nonlinearity in Complex Lebesgue Spaces. Z. Anal. Anwend. 11 (1992), 77-84. doi: 10.4171/ZAA/625